| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that the reamer shaft broke while drilling through hard bone.The surgery was completed using another device.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.One flexible silicone drill driver item# 110010733 lot# 149977 was returned and evaluated.Upon visual inspection the black sheath had cuts exposing the inner spring along with a cut near the bend location.There are wear marks at the tip and at the junction location.The device could not be straightened.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.